# SDR 20001127AP004

- Difficulty date: August 2, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 3200 · Landing Gear System
- Part: Spacer
- Part number: GA63893
- Part serial: MN164
- Condition: Cracked
- Location: Lt Mlg
- Part time: 12,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF FCD E2-32-004, FOUND CRACK ON FRONT FACE OF LEFT LANDING GEAR SWINGING LEVER SPACER.  (M)
